# SDR FDEA2020031290509

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,245 hours, 18,715 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 050035001
- Part serial: 2188
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF, WHEN COMBINING FUEL USED AND FUEL  REMAINING, TOTAL FUEL WAS 7000 # HIGHER THAN OUR  INITIAL FUEL AT BLOCK OUT.  FUEL QTY NUMBERS ON  FUEL SYNOPTIC WERE INTERMITTENTLY AMBER THEN WHITE,  BUT FUEL TOTAL WAS ALWAYS GROSSLY INACCURATE,  MAXING AT THE 7000 # OFF.  RTB MEM.  MX ENTRY ONLY: REPLACED #2 TANK L/H AND R/H COMPENSATORS IRW MD-11 AMM 28-41-37-4.   OPS CHECK/ BITE TEST GOOD IRW MD-11 AMM 28-41-00-5. LEAK CHECK GOOD IRW MD-11 AMM   28-11-00-2.     ALL WORK PERFORMED BY FFC,
